how long for pp to kick in
- 03-09-2006, 03:52 PM
- 03-09-2006, 03:59 PM
How long have u been taking it? and how long do you plan to take it... AND DO YOU SEARCH, there are like 3 threads on same topic.
Not trying to flame but searching on this board gets you long ways and help from the vets who have used it...
- 03-09-2006, 04:12 PM
Originally Posted by Apowerz6
03-09-2006, 04:27 PM
Well i would prob suggest Halo or Mega for a cut, as PP, can bloat something horrible, as I used it for 3 weeks for contest prep and it bloated me to the point my wife said my side poses looked like I was pregnant, but I also think this was dose dependent as I went up to 40mgs as an expiriment. DO NOT EXPIREMENT in that way... Well the prostan will help you out immensely as it dries you out and is more androgenic in nature, without the nasty sides. only sides are itchy scalp, and for some red eyes. As for your dosages with it I would say for first week go for 10, 10, 20 ,20 and dose at keep prostan the same... Good luck and keep me posted...
Last edited by Apowerz6; 03-09-2006 at 05:00 PM.
03-09-2006, 07:40 PM
Originally Posted by Apowerz6
I know about the bloating, but i used prostan like u said for its drying effect, and so far am not noticing any bloat. however, no gains either.i have been on 20 mg for two weeks and no gains yet. i think i will wait for another week, if i see nothing i will just either stop the cycle or maybe up the dossage to 30 mg.
03-09-2006, 08:42 PM
Are you taking it properly? Are you eatting enough to make gains? Are you working hard enough to keep your muscles anabolic?
03-09-2006, 11:48 PM
my diet is good, and i take 10 mg every 12 hours but i guess the depression has been so bad to where my perfromance in the gym might not have been that great for the past couple of days, but am not gonna let that get to me. i 'll switch my training completely starting from tommorow and i'll update in a couple of days. Thank you guys and AM rocks
03-09-2006, 11:56 PM
03-10-2006, 12:08 AM
I usually take it with a protein shake and fish oil + all the support supps. Is this not right??Originally Posted by russy_russ
03-10-2006, 12:12 AM
03-10-2006, 12:18 PM
samv12 did you say you are taking pp a hormone while you are depressed? or is it making you depressed...either way you arent that bright to continue on the cycle....go see a doc....if you bring up the D word you have a problem
03-10-2006, 12:24 PM
oh no, i 've had no depression problems before. I think that now if i am pissed about about something or in a bad mood, on PP its a lot worse. No need for a doc I think. Thnx for he concern. I think I just wasn't expecting the hormone imbalance to mess with my head like that.Originally Posted by ryanbodybuilder
03-10-2006, 12:34 PM
Well I am with Ryan on that, Test has a serious effect on mood and depression in fact it one of the most under prescribed cures for depression. and seriously you do need to see a doc, because I would hate to see you on PCT...
And not to toot my own horn,nor sound like an expert just a concerned past mental health worker... I have a BS in psych, and 2+ years as a mental health worker with Mentally Ill and Substace Abuse clients, so I have seen my fair share of depression...
03-10-2006, 01:39 PM
03-10-2006, 05:58 PM
03-11-2006, 03:50 AM
Similar Forum Threads
- By Type O Hero in forum SupplementsReplies: 19Last Post: 04-30-2014, 06:02 PM
- By FRANKCASTLE in forum Old School Hormone UseReplies: 6Last Post: 05-30-2011, 01:58 PM
- By 3djedi in forum Male Anti-Aging MedicineReplies: 4Last Post: 11-21-2009, 09:24 PM
- By gator0090 in forum AnabolicsReplies: 13Last Post: 10-01-2005, 04:54 PM
- By GeneTikz in forum AnabolicsReplies: 2Last Post: 07-15-2005, 05:27 PM